# SDR TRAX200700741

- Difficulty date: May 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 11,410 hours, 7,478 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAILS PULL CHECK FOR FORCE REQUIRED TO OPEN DOOR.  FORCE EXCEEDS 35LB MAXIMUM FORCE.  LUBRICATED GALLEY SERVICE DOOR IAW CRJ 700 AMM 12-20-52.  RECHECK - FUNCTIONAL TEST FOR FORCE REQUIRED.  OPS CHECK GOOD, WITHIN LIMITS IAW CRJ 700 AMM 52-41-00.  SUPPLEMENTAL- SDR CLOSED 06/05/07.
